# SDR DALA2023052504153

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 70,607 hours, 33,065 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 FLAP LEVER VERY DIFFICULT TO MOVE FROM FLAPS 1 TO 2 AND 3 TO FULL. CORRECTIVE ACTION: CLEANED DIRT AND DEBRIS FROM FLAP CHANNEL AND DETENT. OK FOR SERVICE. (9498449)
